Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 38, NWS Milwaukee, WI

July 22, 2010Jefferson County, Walworth County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 22, 2010, 6:51 PM CDT for Jefferson County, Walworth County, Waukesha County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2010, 6:51 PM CDT (23:51 UTC)
Expired
Jul 22, 2010, 7:15 PM CDT
In force
24 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Jefferson County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 8 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WFUS53 KMKX 222351
TORMKX
WIC055-127-133-230015-
/O.NEW.KMKX.TO.W.0038.100722T2351Z-100723T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHWESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 715 PM CDT

* AT 648 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  WHITEWATER. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 30
  MPH.
 
  NUMEROUS REPORTS OF TORNADO TOUCHDOWNS WITH THIS STORM...REPORTS   
  OF DAMAGE HAVE ALSO BEEN RECEIVED ALONG THE JEFFERSON AND WALWORTH 
  COUNTY LINE. 

* LOCATIONS IMPACTED INCLUDE...
  EAST TROY...PALMYRA...NORTH PRAIRIE...EAGLE AND TROY CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. THE SAFEST
PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH
OR OTHER PIECE OF STURDY FURNITURE. AVOID WINDOWS. IF IN A MOBILE
HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4295 8838 4279 8840 4284 8877 4293 8876
TIME...MOT...LOC 2350Z 271DEG 26KT 4287 8868

$$

ZABEL
2 follow-up statements
069 
WWUS53 KMKX 222359
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT THU JUL 22 2010

WIC055-127-133-230015-
/O.CON.KMKX.TO.W.0038.000000T0000Z-100723T0015Z/
WAUKESHA WI-JEFFERSON WI-WALWORTH WI-
659 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL WALWORTH...
SOUTHEASTERN JEFFERSON AND SOUTHWESTERN WAUKESHA COUNTIES UNTIL 715
PM CDT...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR PALMYRA...OR 7
MILES EAST OF WHITEWATER...MOVING EAST AT 30 MPH.

THIS TORNADO WILL BE NEAR...
  NORTH PRAIRIE AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE EAGLE AND TROY
CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4284 8864 4292 8864 4295 8838 4279 8840
TIME...MOT...LOC 0000Z 271DEG 26KT 4287 8858

$$

KUHLMAN
285 
WWUS53 KMKX 230016
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT THU JUL 22 2010

WIC055-127-133-230025-
/O.EXP.KMKX.TO.W.0038.000000T0000Z-100723T0015Z/
WAUKESHA WI-JEFFERSON WI-WALWORTH WI-
716 PM CDT THU JUL 22 2010

...THE TORNADO WARNING FOR NORTH CENTRAL WALWORTH...SOUTHEASTERN
JEFFERSON AND SOUTHWESTERN WAUKESHA COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WAUKESHA 
COUNTY UNTIL TIME 745 PM.

LAT...LON 4284 8864 4292 8864 4295 8838 4279 8840
TIME...MOT...LOC 2359Z 271DEG 26KT 4287 8859

$$

KUHLMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:45 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jul 22, 2:45 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010

OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.

CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.

.TONIGHT...FORECAST CONFIDENCE MEDIUM.

WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.

UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.

.FRIDAY...FORECAST CONFINDENCE MEDIUM.

CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.

&&

.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.

&&

.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
     052-056>058-062-063-067-068.

LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Jul 22, 3:25 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU JUL 22 2010

WIZ046-047-051-052-056>060-062>072-230915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND
WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE.

A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST
LIKELY AGAIN FRIDAY AND SATURDAY.

LMZ643>646-230915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT THU 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN
INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY.

THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND
WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 22, 6:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          2 N MILTON              42.81N 88.95W
07/22/2010                   ROCK               WI   TRAINED SPOTTER

            BRIEF TORNADO ON GROUND AT INTERSECTION OF HWY 59 AND
            CLEAR LAKE.

&&

SEARS
Local storm report, Jul 22, 6:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          RIDGEWAY                43.00N 89.99W
07/22/2010                   IOWA               WI   FIRE DEPT/RESCUE

            BRIEF TORNADO NEAR HWY 18/151 AND RIDGEVIEW.

&&

SEARS
Local storm report, Jul 22, 6:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          3 SE FORT ATKINSON      42.90N 88.80W
07/22/2010                   JEFFERSON          WI   TRAINED SPOTTER

            DEBRIS IN AIR...SPOTTER 3 SOUTH OF FORT...LOOKING EAST.

&&

SEARS
Local storm report, Jul 22, 6:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          4 S FORT ATKINSON       42.87N 88.84W
07/22/2010                   JEFFERSON          WI   EMERGENCY MNGR

            TORNADO NEAR HWY 12 AND CREAMERY RD.

&&

SEARS
Local storm report, Jul 22, 6:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
639 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     FUNNEL CLOUD     EAST TROY               42.79N 88.40W
07/22/2010                   WALWORTH           WI   FIRE DEPT/RESCUE

            REPORTED NORTH OF TROY CENTER.

&&

SEARS
Local storm report, Jul 22, 6:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TORNADO          2 WNW WHITEWATER        42.85N 88.77W
07/22/2010                   JEFFERSON          WI   PUBLIC

            RIGHT NORTH OF THE JEFFERSON...WALWORTH COUNTY LINE

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:28 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more21 hr
Jul 22, 9:36 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk3 hr
Jul 22, 2:38 PM CDTSmall Craft AdvisoryMKX12 hr
Jul 22, 3:14 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk4 hr
Jul 22, 3:27 PM CDTTornado WarningMKXColumbia, Dane, Sauk33 min
Jul 22, 3:42 PM CDTTornado WarningMKXColumbia, Dodge33 min
Jul 22, 4:00 PM CDTTornado WarningMKXColumbia, Dane30 min
Jul 22, 4:09 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Washington3 hr
Jul 22, 4:12 PM CDTTornado WarningMKXDodge, Washington48 min
Jul 22, 4:27 PM CDTTornado WarningMKXColumbia, Dane, Dodge, Jefferson48 min
Jul 22, 4:41 PM CDTTornado WarningMKXDane, Green, Iowa, Lafayette49 min
Jul 22, 4:53 PM CDTTornado WarningMKXOzaukee, Washington22 min
Jul 22, 4:55 PM CDTSpecial Marine WarningMKX80 min
Jul 22, 5:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha36 min
Jul 22, 5:10 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Sheboygan, Waukesha3 hr
Jul 22, 5:14 PM CDTTornado WarningMKXDodge, Jefferson, Waukesha31 min
Jul 22, 5:24 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock36 min
Jul 22, 5:32 PM CDTFlash Flood WarningMKXDane, Iowa, Jefferson, Milwaukee, Sauk, Waukesha6 hr
Jul 22, 5:56 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha64 min
Jul 22, 5:58 PM CDTTornado WarningMKXIowa47 min
Jul 22, 6:18 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha42 min
Jul 22, 6:40 PM CDTTornado WarningMKXDane, Iowa37 min
Jul 22, 6:44 PM CDTSpecial Marine WarningMKX91 min
Jul 22, 6:47 PM CDTTornado WarningMKXMilwaukee, Racine, Walworth, Waukesha58 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.